# SDR MHJ2002F00001

- Difficulty date: February 18, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N217BA
- Make and model: Cessna 401A
- Aircraft serial: 401A0118
- Engine: Cont TSIO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER ON LEFT ENGINE HAD A SMALL PIECE MISSING FROM AROUND EXHAUST VALVE AREA.  ENGINE HAS BEEN REMOVED FROM SERVICE FOR OVERHAUL.
